MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS25510
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported to draeger that the iacs screen froze and rebooted, and that the restart was not reproducible.The report also stated that the recorder could not be used before or after the iacs rebooted, and that there was an unspecified noise before the device rebooted.The device was replaced but no information stating which device was replaced was provided.Additional information later provided stated that the m540 rebooted for 1-2 minutes on a patient under surgery with no alarm.There was no report of adverse patient impact or a delay in treatment.Additional information regarding the device, the device logs, and patient condition were requested multiple times but not provided.No root cause or further analysis could be conducted, as no additional information was received.The device remains in use at the customer site.
 
Event or Problem Description
It was reported that the iacs c500 and m540 screen froze and went black, then restart occurred.After that, there is no reproducibility of restart.However, the recorder could not be used, and no output was possible even before the restart occurred.Also, sometimes noise occurred even before the restart occurred.The affected c500 is draeger repair substitute device.It was replaced with another repair substitute device.It seems m540 also restarted at the same time or with a short time lag.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key20174048
Report Number1220063-2024-00102
Device Sequence Number15204346
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(93)MS25510
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown